# SDR HEEA956008

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110229
- Condition: Cracked
- Location: Fuselage
- Part time: 4,073 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER IS CRACKED.  (CRACKED IN LOWER RIGHT HAND RADIUS OF CUTOUT) REPLACED WITH SERVICEABLE STIFFENER.
